Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Onlynod

Do you think I should use accutane if....

Recommended Posts

Im a 21 yr old male and I now only have about 1 big pimple every week or so that scars on both my back and face. I am already scarred to the point where I wish I had taken it before but now i got one huge on on the side of my nose and I have a presentation tomorrow in class. It seems like once the one huge pimple finally clears and scars then a nother one pops up. The only reason i dont have as much acne now is b/c i use face wash and 10% BP, i bet if i stop using it, i will start having more craters on my body.

What should i do? Ive put it off for so long and now i really regret it. Is it worth it to take Accutane now??? The regimin is not stopping the big acne that is destroying my skin.

Share this post


Link to post
Share on other sites

I looked past my skin problem for to long thinkin it would "Clear up in its own time"...

I'd enquire about taking it if i was you.

Share this post


Link to post
Share on other sites

Before you do anything drastic, you might try cutting down on soda pop, getting enough sleep, eating a proper diet, taking a multivitamin and B complex vitamin, drinking 2 liters of water per day, washing in the morning, at night, and after working out, and using a non-clogging moisturizer. This is what finally cleared up my acne, and it was bad -- large red pimples that had an annoying habit of turning into cysts.

Share this post


Link to post
Share on other sites

Do what you feel is best for yourself, but I have tried it all and only one thing has ever worked for me. That one thing is Accutane. I would recommend Accutane for anybody with severe scarring acne, whether it be one cyst or ten cysts.

Share this post


Link to post
Share on other sites

that is what accutane is for - to treat acne before it causes further scarring to the skin. i'd go on it as soon as u can

Share this post


Link to post
Share on other sites

youre all absolutely right, i should have taken it long ago. Now im constantly being asked what those marks on my face are from.

Thanks for the replies, I think ill make a docs apptnment

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×